Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the oscillation and nonoscillation of second order sublinear equations
HTML articles powered by AMS MathViewer

by Man Kam Kwong and James S. W. Wong PDF
Proc. Amer. Math. Soc. 85 (1982), 547-551 Request permission

Abstract:

An oscillation criterion and a nonoscillation criterion are given for the sublinear equation $y'' + a(t)|y{|^\gamma }\operatorname {sgn} y = 0$, $0 < \gamma < 1,t \in [0,\infty )$, where $a(t)$ is allowed to change sign. When applied to the special case $a(t) = {t^\lambda }\sin t$, we deduce oscillation for $\lambda > - \gamma$ and nonoscillation for $\lambda < - \gamma$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10
  • Retrieve articles in all journals with MSC: 34C10
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 547-551
  • MSC: Primary 34C10
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0660602-3
  • MathSciNet review: 660602